Alert archive / Pennsylvania / Excessive Heat Watches in 2013
Excessive Heat Watch 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this excessive heat watch at Jul 13, 2013, 3:16 PM EDT for 5 counties in Pennsylvania; 4 counties in New Jersey; New Castle County, Delaware. It took effect at Jul 15, 2013, 12:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 13, 2013, 3:16 PM EDT (19:16 UTC)
- In effect from
- Jul 15, 2013, 12:00 PM EDT
- Expired
- Jul 14, 2013, 4:16 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.3 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
387 WWUS71 KPHI 131916 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 316 PM EDT SAT JUL 13 2013 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-141000- /O.NEW.KPHI.EH.A.0002.130715T1600Z-130717T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY- LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA... PHILADELPHIA...WEST CHESTER...KENNET SQUARE...NORRISTOWN... LANSDALE...MORRISVILLE...DOYLESTOWN 316 PM EDT SAT JUL 13 2013 ...EXCESSIVE HEAT WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED AN EXCESSIVE HEAT WATCH. IT IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING. * TEMPERATURE AND HEAT INDEX VALUES...MAXIMUM TEMPERATURES ARE FORECAST TO BE IN THE LOWER AND MIDDLE 90S FOR MONDAY AND TUESDAY WITH MAXIMUM HEAT INDEX VALUES AROUND 100 BOTH DAYS. THERE WILL BE LITTLE RELIEF FROM THE HEAT OVERNIGHT WITH LOW TEMPERATURES ONLY IN THE 70S. * IMPACTS...THE EXCESSIVE HEAT WILL CREATE HAZARDOUS CONDITIONS...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING HOURS WHEN THE HEAT INDEX VALUES WILL BE CLOSE TO 100. * OUTLOOK...A PROLONGED PERIOD OF EXCESSIVE HEAT AND HUMIDITY IS EXPECTED TO LAST THROUGH THE WEEK WITH THE HOTTEST TEMPERATURES AND HIGHEST HEAT INDEX VALUES ANTICIPATED FOR WEDNESDAY AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF HOT HUMID WEATHER IS EXPECTED. HIGH TEMPERATURE AND HUMIDITY LEVELS WILL COMBINE TO CREATE A DANGEROUS SITUATION. YOU MAY EXPERIENCE HEAT RELATED HEALTH ISSUES IF YOU DO NOT TAKE THE NECESSARY PRECAUTIONS. AVOID PROLONGED EXPOSURE TO THE HEAT AND HUMIDITY. DRINK PLENTY OF FLUIDS AND SPEND MOST OF THE TIME IN AN AIR- CONDITIONED LOCATION...IF POSSIBLE. BE SURE TO CHECK ON ELDERLY RELATIVES AND NEIGHBORS. DO NOT LEAVE YOUR CHILD OR PET LOCKED IN A PARKED VEHICLE. && $$ IOVINO
1 follow-up statement
758 WWUS71 KPHI 140816 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 416 AM EDT SUN JUL 14 2013 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-142030- /O.UPG.KPHI.EH.A.0002.130715T1600Z-130717T0000Z/ /O.NEW.KPHI.EH.W.0002.130715T1600Z-130717T0000Z/ /O.NEW.KPHI.EH.A.0003.130717T0000Z-130718T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY- LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA... PHILADELPHIA...WEST CHESTER...KENNET SQUARE...NORRISTOWN... LANSDALE...MORRISVILLE...DOYLESTOWN 416 AM EDT SUN JUL 14 2013 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON MONDAY TO 8 PM EDT TUESDAY... ...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM NOON MONDAY TO 8 PM EDT TUESDAY. THIS REPLACED THE PREVIOUSLY ISSUED EXCESSIVE WATCH FOR MONDAY AND TUESDAY. IN ADDITION...AN EXCESSIVE HEAT WATCH HAS ALSO BEEN ISSUED FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING. * HEAT INDEX VALUES...AROUND 100 DEGREES EACH AFTERNOON MONDAY THROUGH WEDNESDAY DUE TO FORECAST HIGH TEMPERATURES IN THE MID 90S...AND DEWPOINTS AROUND 70. THERE WILL BE LITTLE RELIEF FROM THE HEAT OVERNIGHT WITH LOW TEMPERATURES ONLY IN THE 70S. * TIMING...THE HIGHEST HEAT INDICES SHOULD OCCUR BETWEEN 2 PM AND 6 PM EACH DAY. * IMPACTS...THE EXCESSIVE HEAT WILL CREATE HAZARDOUS CONDITIONS... ESPECIALLY FOR THOSE WORKING IN THE SUN...OR LIVING IN NON AIR CONDITIONED HOMES. THE MOST STRONGLY AFFECTED ARE ADULTS OVER 50. LEAVING ANYONE INCLUDING PETS AND CHILDREN IN NON AIR CONDITIONED CARS DURING THE DAY IS DANGEROUS AND QUICKLY CAN BECOME FATAL! * OUTLOOK...THIS HEAT WAVE IS EXPECTED TO CONTINUE UNABATED THROUGH FRIDAY OR POSSIBLY SATURDAY. HEAT INDICES MAY BE SLIGHTLY HOTTER THURSDAY AND FRIDAY. THIS PERSISTENTLY HOT WEATHER THROUGH THE ENTIRE WEEK CAN SHORTEN TEMPERS. KEEP COOL AS MUCH AS POSSIBLE AND DRINK PLENTY OF NON ALCOHOLIC COOLING BEVERAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITY TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$ DRAG
What forecasters said that day
The local office's own words before this excessive heat watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this excessive heat watch went out at Jul 13, 12:42 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 13, 12:42 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1242 PM EDT SAT JUL 13 2013 .SYNOPSIS... A FRONTAL BOUNDARY WILL REMAIN NEARBY THROUGH TODAY AND THEN GRADUALLY WEAKEN BY SUNDAY AS IT SLOWLY DRIFTS WESTWARD. MEANWHILE, BERMUDA HIGH PRESSURE ACROSS THE WESTERN ATLANTIC BUILDS BACK INTO OUR REGION BY THE END OF THE WEEKEND, BRINGING A RETURN TO INCREASING HEAT AND HUMIDITY THROUGH THE UPCOMING WORK WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MAX TEMP FCST FOR THIS AFTN LOOKS REASONABLE WITH LOW TO MID 80S EVERYWHERE EXCEPT HIER TERRAIN OF NW NJ AND POCONONS...AND POSSIBLY ALONG SOME BEACHES WHERE SURF TEMPS ARE STILL IN THE 60S. CLOUD BASES HAS LIFTED SOME BUT THERE IS STILL A GOOD BIT OF CLOUD COVER AND LOW LEVEL MOISTURE AROUND. HAVE LOWERED POPS SMWHT FOR THIS AFTN WHICH IS MORE IN LINE WITH LATEST MOS GUIDANCE AND SURROUNDING OFFICES. HWVR WILL STILL MAINTAIN CHC POPS...SLIGHTLY HIGHER N AND W OF PHL...AS PLENTY OF MOISTURE AND SOME INSTBY REMAIN OVER THE AREA. THERE DOESN'T SEEM TO BE MUCH LARGE SCALE LIFT AS THE UPPER LOW HAS SHIFTED WELL TO THE WEST AND WE ARE COMING MORE UNDER THE INFLUENCE OF AN UPPER-LEVEL ANTI-CYCLONE. HWVR THE RADAR SHOWS A FEW SMALL SHOWERS OVER NJ AND A MODEST INCREASE IN CONVECTION IS EXPECTED FOR THE AFTN. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/... TONIGHT...MUGGY WITH STRATUS AND FOG EXPECTED. CONSIDERABLE SUPPORT FROM THE SREF PROBS OF IFR-MVFR VSBY AND CIGS. THE FOG COULD BE DENSE LATE TONIGHT BUT ITS SUMMER AND NIGHTS ARE SHORTER SO CONFIDENCE ON WHERE IF AND WHEN DENSE IS LESS THAN AVG. FAVORED THE WARMER OF THE 00Z/13 GFS/NAM GUIDANCE. && .LONG TERM /SUNDAY THROUGH FRIDAY/... OVERALL, OUR WEATHER THROUGH THE LONG TERM PERIOD WILL BE LARGELY INFLUENCED BY BERMUDA HIGH PRESSURE, AS IT SETTLES ACROSS MUCH OF THE EASTERN UNITED STATES. THIS WILL BE SUPPORTED BY MID-LEVEL RIDGING/MID-LEVEL HIGH, WHICH WILL BE IN PLACE THROUGH MUCH OF THE UPCOMING WORK WEEK, BEFORE THE FLOW ALOFT GRADUALLY BECOMES MORE ZONAL BY THE END OF THE WEEK. ON SUNDAY, A LINGERING FRONTAL BOUNDARY NEAR OUR AREA WILL CONTINUE TO DISSIPATE AND MIX-OUT AS LARGE BERMUDA HIGH PRESSURE ACROSS THE WESTERN ATLANTIC BEGINS TO RETROGRADE AND BUILD WESTWARD INTO THE EASTERN UNITED STATES. MODEL SOUNDINGS SHOW SUFFICIENT SURFACE INSTABILITY DEVELOPING SUNDAY, AND THIS LINGERING BOUNDARY MAY BE ENOUGH TO HELP FOCUS SOME CONVECTIVE ACTIVITY. PWATS WILL STILL BE ELEVATED, RANGING BETWEEN 1.5 TO 2.0 INCHES, AND ANY SHWRS/TSTORMS THAT DEVELOP WILL BE EFFICIENT RAIN PRODUCERS. WE HAVE KEPT A MENTION OF SCATTERED TO ISOLATED TSTORMS IN PLACE FOR SUNDAY AND GENERALLY LOW CHANCE POPS, AS THE INCOMING BERMUDA HIGH WILL ALSO PROVIDE SOME SUBSIDENCE ACROSS THE REGION. THROUGH THE UPCOMING WORK WEEK, THIS OVERALL TREND OF DIURNALLY DRIVEN CONVECTION WILL PERSIST AS DAYTIME HEATING DESTABILIZES THE ATMOSPHERE, LEADING TO SOME ISOLATED TO SCATTERED TSTORMS EACH AFTERNOON/EVENING. ALSO OF CONCERN FOR THE END OF THE WEEKEND AND THROUGH THIS WEEK WILL BE THE INCREASING HEAT AND HUMIDITY EXPECTED WITH THIS BERMUDA HIGH PATTERN. TEMPERATURES AND DEWPOINTS ARE EXPECTED TO STEADILY CLIMB DAY BY DAY, WITH MUCH OF THE FORECAST AREA LOOKING AT MAX TEMPERATURES INTO THE LOWER 90S AND EVEN MIDDLE 90S BY MID-WEEK. IN ADDITION, MODEL DATA ALSO SHOWS STEADILY CLIMBING DEWPOINTS, REACHING THE LOWER TO PERHAPS MID 70S AT TIMES, MAKING FOR A VERY MUGGY AIRMASS. AT THIS TIME, WE EXPECT HEAT INDICES TO REACH THE UPPER 90S AND EVEN LOW 100S THROUGH MOST OF THE SOUTHERN HALF OF OUR CWA AND INTO URBANIZED AREAS, ESPECIALLY BY MID-WEEK. && .AVIATION /16Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TODAY...CIGS/VSBYS HAVE IMPROVED TO VFR LEVELS OR SOON WILL AT ALL TAF SITES. SOME SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. HOWEVER, THE TIMING AND ESPECIALLY THE COVERAGE REMAINS LOW CONFIDENCE THEREFORE A VCSH WAS ONLY USED. AS EXPECTED WINDS HAVE BECOME SOUTH TO SOUTHEAST NEAR 10 KNOTS AND SHOULD REMAIN SO FOR THE AFTERNOON. TONIGHT...AREAS OF 500 TO 1500 FT STRATUS EXPECTED WITH POSSIBLE PATCHY IFR FOG IN LEFTOVER MOISTURE AND LIGHT S-SW WIND. OUTLOOK... SUNDAY THROUGH WEDNESDAY...MAINLY VFR CONDITIONS. ISOLATED TO SCATTERED SHWRS/TSTORMS EACH AFTN/EVE COULD PRODUCE LOCAL MVFR OR LOWER CONDITIONS. && .MARINE... NO SCA ANTICIPATED THROUGH TONIGHT. FLOW WILL BE PROCEEDING FROM SE-S-SW WITH TIME DURING THE NEXT 24 HOURS AND UNDER 20 KT. PATCHY FOG MIGHT BE A PROBLEM AT TIMES. OUTLOOK... FROM SUNDAY THROUGH THE MID-WEEK PERIOD, SUB-SCA CONDITIONS ARE EXPECTED FOR OUR COASTAL WATERS AND DELAWARE BAY, AS AN AREA OF HIGH PRESSURE SETTLES ACROSS THE REGION. EACH AFTERNOON TO EVENING, ISOLATED TO SCATTERED SHWRS/TSTORMS ARE POSSIBLE, WHICH COULD CAUSE REDUCED VISIBILITIES AND LOCALLY GUSTY WINDS. && .CLIMATE... RERGED FOR 7/12/13 FOR RAINFALL. THROUGH THE 19TH...PHL CURRENT 3.5 DEGREES ABOVE NORMAL THROUGH THE 12TH...WILL BE SIMILARLY POSITIVELY ABOVE NORMAL THROUGH 19 DAYS....MAYBE EDGING UP TO 4 DEGREES ABOVE NORMAL. SIMILAR POSITIVE DEPARTURES IN THE REMAINDER OF OUR CWA WILL CONTINUE THROUGH THE 19TH. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...KLINE NEAR TERM...AMC/DRAG SHORT TERM...DRAG LONG TERM...KLINE AVIATION...AMC/DRAG/KLINE MARINE...DRAG/KLINE CLIMATE...
Hazardous weather outlook, Jul 13, 4:22 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 422 AM EDT SAT JUL 13 2013 PAZ054-055-140830- CARBON-MONROE- 422 AM EDT SAT JUL 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS TODAY MAY PRODUCE HEAVY RAINFALL, WHICH COULD CAUSE BRIEF POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ060>062-070-071-101>106-140830- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 422 AM EDT SAT JUL 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS TODAY MAY PRODUCE HEAVY RAINFALL, WHICH COULD CAUSE BRIEF POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A HEAT WAVE IS EXPECTED BEGINNING SUNDAY OR MONDAY AND LASTING THROUGH THE END OF THIS WEEK. HEAT INDICES NEAR 100 DEGREES ARE EXPECTED, ESPECIALLY DURING THE LATTER HALF OF THE WORK WEEK. URBANIZED AREAS, SOUTHERN NEW JERSEY, AND THE DELMARVA ARE EXPECTED TO HAVE HEAT INDICES RANGING BETWEEN 100 TO 105 DEGREES. HEAT RELATED HEADLINES MAY BE ISSUED WITH SUBSEQUENT FORECAST UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-140830- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 422 AM EDT SAT JUL 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS TODAY MAY PRODUCE HEAVY RAINFALL, WHICH COULD CAUSE BRIEF FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A HEAT WAVE IS EXPECTED BEGINNING SUNDAY OR MONDAY AND LASTING THROUGH THE END OF THIS WEEK. HEAT INDICES APPROACHING 100 DEGREES ARE EXPECTED FOR INLAND AREAS, ESPECIALLY DURING THE LATTER HALF OF THE WORK WEEK. COOLING AFTERNOON SEA BREEZES MAY OCCUR ALONG THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-140830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 422 AM EDT SAT JUL 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 13, 9:54 AM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 AM EDT SAT JUL 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG GREENWICH 39.39N 75.34W
07/12/2013 CUMBERLAND NJ EMERGENCY MNGR
DAMAGE TO SEVERAL STRUCTURES WITH LOSS OF ROOFING
MATERIAL
&&
EVENT NUMBER PHI1300276
GAINESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:31 PM EDT | Special Weather Statement | PHI | Berks, Chester, Lehigh, Montgomery, Northampton | 59 min |
| Jul 13, 7:17 PM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery | 118 min |
| Jul 12, 8:03 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Ocean | 57 min |
| Jul 13, 3:34 PM EDT | Areal Flood Advisory | PHI | Middlesex | 116 min |
| Jul 13, 5:17 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 43 min |
| Jul 13, 6:00 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex | 2 hr |
| Jul 13, 12:00 AM EDT | River Flood Warning | PHI | New Castle | 3 hr |
| Jul 13, 12:09 AM EDT | River Flood Warning | PHI | New Castle | 115 min |
| Jul 13, 1:27 AM EDT | Areal Flood Warning | PHI | New Castle | 4 hr |
| Jul 13, 1:31 AM EDT | River Flood Warning | PHI | New Castle | 4 hr |
| Jul 13, 1:49 AM EDT | Areal Flood Warning | PHI | Kent | 18 hr |
| Jul 13, 3:20 PM EDT | Special Weather Statement | PHI | New Castle | 55 min |
Nearby
Excessive Heat Watches in Pennsylvania, 2013Excessive Heat Watches in New Jersey, 2013Excessive Heat Watches in Delaware, 2013Every excessive heat watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.